Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I am on the regimen for 3 weeks so far. I understand that the redness and dryness is unavoidable. However, after the redness subsides, i start to notice that my skin tone is getting different, its like i have some parts of my face darker then other parts, its this normal? I read the FAQ on http://www.acne.org/faq.html#burn but it says that the effect will eventually go away when the treatment with an anti-drug ends does thismean that if i use BP forever i will still have this dark skin around? Or maybe i should use AHA, maybe that could make my skin tone more even? i notice that the black area seems like dead skin..

Edited by qooguy

Share this post


Link to post
Share on other sites

The redness will go away as the body adjusts to the amount of BP you're using. Some redness is to be expected, but if your skin gets very red and irritated, then you might have to cut back on the treatment or stop altogether.

Three weeks is still very early in The Regimen, and I'd be willing to bet that your skin hasn't adjusted yet. Give it time.

If it makes you feel any better, I was concerned about my skin looking darker early on in The Regimen, too. I've been on The Regimen for more than a year and a half now, and my skin looks totally fine. The redness does fade. You just have to be patient.

Share this post


Link to post
Share on other sites
The redness will go away as the body adjusts to the amount of BP you're using. Some redness is to be expected, but if your skin gets very red and irritated, then you might have to cut back on the treatment or stop altogether.

Three weeks is still very early in The Regimen, and I'd be willing to bet that your skin hasn't adjusted yet. Give it time.

If it makes you feel any better, I was concerned about my skin looking darker early on in The Regimen, too. I've been on The Regimen for more than a year and a half now, and my skin looks totally fine. The redness does fade. You just have to be patient.

Thanks, i think i am still too early in the regimen. And i read your post previously, and gosh, thats what i was experiencing! my friends were like saying, did i went for a tan or something, but my skin tone was uneven. I guess i just have to be patient.. Thanks anyway! it did help me feel better =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×